# SDR CALA2021020100109

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737-900ER
- Aircraft serial: 42182
- Aircraft time: 19,777 hours, 7,061 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1322
- Condition: Cracked
- Location: Lower Fus Bulk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 663.75 LBL 8 BULKHEAD FWD SIDE ANGLE APPEARED CRACKED.  REF AAR NR 9476326 ACCOMPLISHED REPAIR AT BS 663.75 LBL 8 LOWER FUSELAGE BULKHEAD FWD SIDE ANGLE.  REF B737-900 SRM 57-10-10 REPAIR.
